# SDR AALA201804169016

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Cracked
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE SLIDE RECEPTACLES CRACKED ON STOWAGE STRUCTURE, LT WING,   MAINTENANCE REPLACED THE SLIDE RECEPTACLE IAW DRAWING D53371603, SRM 51-42-11, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
